Change search
ReferencesLink to record
Permanent link

Direct link
A partial A-infinityˆž-structure on the cohomology of C n x C m
KTH, School of Computer Science and Communication (CSC), Computer Vision and Active Perception, CVAP.ORCID iD: 0000-0001-6322-7542
2008 (English)In: Journal of Homotopy & Related Structures (JHRS), ISSN 1512-2891, Vol. 3, no 1, 1-11 p.Article in journal (Refereed) Published
Abstract [en]

Suppose k is a finite field, and n, m >= 4 multiples of the field characteristic. Then the A(infinity)-structure of the group cohomology algebras H* (C(n), k) and H* (C(m), k) are well known. We give results characterizing an A(infinity)-structure on H* (C(n) x C(m), k) including limits on non-vanishing low-arity operations and an infinite family of non-vanishing higher operations.

Place, publisher, year, edition, pages
2008. Vol. 3, no 1, 1-11 p.
Keyword [en]
A-infinity, Saneblidze-Umble diagonal, group cohomology
National Category
Algebra and Logic
URN: urn:nbn:se:kth:diva-150372ISI: 000207832800001OAI: diva2:742571

QC 20150211

Available from: 2014-09-02 Created: 2014-09-02 Last updated: 2015-02-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Vejdemo-Johansson, Mikael
By organisation
Computer Vision and Active Perception, CVAP
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 37 hits
ReferencesLink to record
Permanent link

Direct link